I wouldnt advise that you take it. Call your prescriber and explain what happened and see if he can call replacement medication to the pharmacy. You may need to explain to your insurance carrier what happened too, so that they can understand why you are asking for any early fill. The cologne contains alcohol which can change the properties of the medication, plus it is unknown what other compounds and chemicals might be in the cologne which could alter properties of the medications or just be bad for you to take internally. Not to mention, cologne is going to taste nasty! Please see if you can find a way to replace the pills that were affected. It is best to keep medications in the tightly closed container you receive them in from the pharmacy. This keeps them from coming into contact with substances like this and also keeps them from being exposed to moisture in the air. It is not safe to leave pills out in the open as you have just found out!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2014 • 6 answers
My 2 year old daughter accidentally ingested 1/2 of an Enalapril Maleate 10 mg before my mother was?
Posted 28 Sep 2015 • 1 answer
Posted 26 Jun 2016 • 0 answers
Posted 18 Jul 2016 • 0 answers
Posted 3 May 2017 • 1 answer